CSpace

Browse/Search Results:  1-10 of 67 Help

Selected(0)Clear Items/Page:    Sort:
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
Heterogeneous Hegselmann-Krause Dynamics With Environment and Communication Noise 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 8, 页码: 3409-3424
Authors:  Chen, Ge;  Su, Wei;  Ding, Songyuan;  Hong, Yiguang
Favorite  |  View/Download:11/0  |  Submit date:2020/09/23
Analytical models  Synchronization  Convergence  STEM  Chemistry  Exponential distribution  Heterogeneous Hegselmann-Krause (HK) model  multiagent systems  noise  opinion dynamics  synchronization  
The concentration behavior of ground state solutions for nonlinear Dirac equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2020, 卷号: 195, 页码: 24
Authors:  Ding, Yanheng;  Yu, Yuanyang
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Nonlinear Dirac equation  Ground state solutions  Concentration  
Exponential convergence of Cartesian PML method for Maxwell's equations in a two-layer medium 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2020, 卷号: 54, 期号: 3, 页码: 929-956
Authors:  Duan, Xiaoqi;  Jiang, Xue;  Zheng, Weiying
Favorite  |  View/Download:12/0  |  Submit date:2020/05/24
Cartesian perfectly matched layer  exponential convergence  electromagnetic scattering problem  Maxwell's equation  two-layer medium  
Convergence properties of the heterogeneous Deffuant-Weisbuch model 期刊论文
AUTOMATICA, 2020, 卷号: 114, 页码: 9
Authors:  Chen, Ge;  Su, Wei;  Mei, Wenjun;  Bullo, Francesco
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Opinion dynamics  Consensus  Deffuant model  Gossip model  Bounded confidence model  
CONVERGENCE ANALYSIS OF THE PML METHOD FOR TIME-DOMAIN ELECTROMAGNETIC SCATTERING PROBLEMS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2020, 卷号: 58, 期号: 3, 页码: 1918-1940
Authors:  Wei, Changkun;  Yang, Jiaqing;  Zhang, Bo
Favorite  |  View/Download:13/0  |  Submit date:2020/09/23
well-posedness  stability  time-domain electromagnetic scattering  PML  exponential convergence  
A novel semi-discrete scheme preserving uniformly exponential stability for an Euler-Bernoulli beam 期刊论文
SYSTEMS & CONTROL LETTERS, 2019, 卷号: 134, 页码: 10
Authors:  Liu, Jiankang;  Guo, Bao-Zhu
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Beam equation  Finite volume method  Finite difference method  Exponential stability  Uniform approximation  
Distributed Optimization for Resource Allocation Problems Under Large Delays 期刊论文
IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2019, 卷号: 66, 期号: 12, 页码: 9448-9457
Authors:  Wang, Xue-Fang;  Hong, Yiguang;  Sun, Xi-Ming;  Liu, Kun-Zhi
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Distributed optimization  large delays  Lyapunov functionals  resource allocation  
Distributed optimisation design for solving the Stein equation with constraints 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2019, 卷号: 13, 期号: 15, 页码: 2492-2499
Authors:  Chen, Guanpu;  Zeng, Xianlin;  Hong, Yiguang
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
least squares approximations  gradient methods  convergence  matrix algebra  concave programming  multi-agent systems  distributed optimisation design  Stein equations  set constraints  rows  columns  coefficient matrices  equivalent distributed optimisation problem  projection-based algorithm  least-squares solution  constrained Stein equation  multiagent system network  simplified distributed algorithm  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability